MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD UNI FEMORAL SM; KNEE PROTHESIS

BIOMET UK LTD. OXFORD UNI FEMORAL SM; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf anat brg rt sm size 5 pma item#159570 lot#3032998.Oxf uni tib tray sz c rm pma item#154723 lot#3922418.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2023-00017-1.The femoral component remains implanted and therefore not returned so visual and dimensional evaluations could not be performed.A review of the device manufacturing records for the femoral component confirmed no abnormalities or deviations.Device is used for treatment.Radiographs were provided and reviewed by a radiologist.Significant findings include subluxation of the femoral component as well as displaced polyethylene lining on the later time point.The original time points demonstrate possible improper sizing of the hardware for the bones.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient underwent right knee revision surgery due to luxation, approximately five (5) years and nine (9) months from initial implantation.Attempts have been made and no further information has been provided.

Brand Name
OXFORD UNI FEMORAL SM
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key16722472
Report Number3002806535-2023-00091
Device Sequence Number12750055
Product Code NRA
UDI-Device Identifier05019279001248
UDI-Public(01)05019279001248(17)260917(10)J3877349
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/17/2026
Device Model NumberN/A
Device Catalogue Number154600
Device Lot NumberJ3877349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale